# SDR SWAA2023061248216

- Difficulty date: May 13, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR CARGO COMP R/H FWD SHIELD HAVE CORROSION IN 5 PLACE.(228-054)<[01] REMOVED AND REPLACED NEW R/H AFT CARGO FWD SHIELD PER REF SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
